# SDR 2001F00488

- Difficulty date: August 21, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N174AE
- Make and model: Saab 340B
- Aircraft serial: 340B174
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17964
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHTS WILL NOT TEST.  MAINTENANCE REMOVED AND REPLACED ALL FIVE EMERGENCY LIGHT POWER SUPPLY UNIT IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  REF SIMA200123301.  (M)
